JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRUCTURE OF THE FLAT COVERS OF ARTINIAN MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRUCTURE OF THE FLAT COVERS OF ARTINIAN MODULES
Payrovi, S.H.;
  PDF(new window)
 Abstract
The aim of the Paper is to Obtain information about the flat covers and minimal flat resolutions of Artinian modules over a Noetherian ring. Let R be a commutative Noetherian ring and let A be an Artinian R-module. We prove that the flat cover of a is of the form , where is the completion of a free -module. Also, we construct a minimal flat resolution for R/xR-module 0: from a given minimal flat resolution of A, when n is a non-unit and non-zero divisor of R such that A
 Keywords
Artinian module;flat cover;minimal flat resolution;
 Language
English
 Cited by
1.
Minimal Flat Resolutions of Artinian Modules, Algebra Colloquium, 2005, 12, 03, 443  crossref(new windwow)
 References
1.
Bull. London Math. Soc., 2001. vol.33. 4, pp.385-390 crossref(new window)

2.
Local cohomology: an algebraic introduction with geometric applications, 1998.

3.
Israel J. Math., 1981. vol.39. pp.179-184 crossref(new window)

4.
Proc. Amer. Math. Soc., 1984. vol.92. pp.179-184 crossref(new window)

5.
J. Algebra, 1987. vol.105. pp.351-364 crossref(new window)

6.
Comment. Math. Univ. Carolin, 1994. vol.35. pp.223-230

7.
Proc. Amer. Math. Soc., 1997. vol.125. pp.951-960 crossref(new window)

8.
Symposia Mathematica, 1973. vol.11. pp.23-43

9.
Pacific J. Math., 1958. vol.8. pp.511-528 crossref(new window)

10.
Proc. Edinburgh Math. Soc., 1995. vol.38. pp.121-131 crossref(new window)

11.
J. Algebra, 1995. vol.175. pp.451-477 crossref(new window)

12.
Lecture Notes in Mathematics, 1996. vol.1634.